# SDR SWAA2024021547063

- Difficulty date: January 31, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 26,742 hours, 13,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD SCUFF PLATE CRACKED<[01] UPDATED MEASUREMENT TABLE;[02] EDITED STATUS NOTE IN STEP 1 TO READ SOPM 20-30-02;[03] REPAIRED ACB FWD SCUFF PLATE IAW SRM 53-60-15-2R-1. PART IS TO BE INSTALLED ON CUSTOMER CARD TTG8R007LVVW.
